| Model Number |
1912-11 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a cystolitholapaxy procedure, the staff noticed that the fiber wire broke in half.When the fiber broke hit the patient drape and burned the drape.There was a barrier between the patient and the drape, therefore, there was no patient harm.The procedure was completed using an alternate method without patient complications.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description